Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Cimzia "disconnected" side effect?


01-10-2014, 10:55 AM   #1
Myhappyplace
 
Myhappyplace's Avatar
 
Join Date: Nov 2013
Location: Rochester, NY

My Support Groups:
Cimzia "disconnected" side effect?

So I've been on Cimzia 400mg every two weeks for about 6 weeks (it wasn't lasting for 4 weeks). Just took my shots last evening, and today I feel like I'm in a dream, just disconnected from what's going on around me. I've never felt like this before. Blood pressure is ok, I'm not dizzy, but I wouldn't feel confident driving. Has this happened to anyone else? Any thoughts or suggestions?
__________________
Dx Crohn's 2012
On Cimzia 400mg every 2 weeks
Entocort 9mg
01-10-2014, 11:03 AM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Hmm I don't see that listed as a side effect on http://www.cimzia.com/crohns-disease...e-effects.aspx but there are side effects that are deemed rare enough not to list. I wouldn't hesitate to call Cimzia reps to report the symptom and inquire as to
whether others experienced it.
01-10-2014, 11:08 AM   #3
ThanksP
Senior Member
 
Join Date: Mar 2010
Location: Costa Rica
I felt that when I was on Cimzia. But it turned out I was very low in B12. Once I started supplementing I felt much better.
__________________
** Remicade since Sept. 2011
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Cimzia "disconnected" side effect?
Thread Tools


All times are GMT -5. The time now is 11:44 PM.
Copyright 2006-2017 Crohnsforum.com